# SDR YENA2025020300126

- Difficulty date: January 31, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N3102J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55144
- Aircraft time: 8,268 hours, 3,202 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: Activated
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#91, BOS-TPA. (AIRCRAFT DIVERTED TO JFK) 'FLT CTL FAULT APPEARED ON FL 340 " 27 FLT CTL FAULT" INFO MESSAGE -PFCC 1 DEGRADED" -PFCC 2 DEGRADED" -PFCC 3 DEGRADED"; REF L/P # 4220297, ITEM #1 (REF L/P #4220298-2 (REF J34-44-02 CHK BOTH CABLES FROM RA 2 TO ANTENNA  2.5OHM DISCONNECTED CABLE AT ANTENNA AND CHK POINT TO POINTR TO GROUND 519OHM MEGGED BOTH CABLED CHECK GOOD ITEM REMAINS OPEN FOR FURTHER T/SHOOTING) / 4220999-1 (ISOLATED BOTH COAX CABLES AN CHECKED FOR CONTINUITY FROM A6P2-E16P1 AP61-E6P1 BOTH REAAD OK CHECKED BOTH CABLES WITH MEGOHMMETER FROM VCENTRAL CONDUCTOR TO OUTER SHELL OK CHECKED CONTINUITY FROM RA2 PIN 09-J2224 PIN 71 7OHM FROM RA2 PIN 34 TO J2224 PIN 83 .6OHM NO MESSAGES PRESENT FURTHER T/S REQ PER TECH SUPPORT REQ W/ANTENNAS CONNECTED READ CONTINUITY FROM RA2 CORE TO OUTER SHELL 0HM ON BOTH CABLES FURTHER TS REQ) / 4190604-1 (ACCOMPLISHED ELECTRICAL BONDING TEST  OF RA ALT TX ANTENNA SHOWS 226 OHMS TX ANTENNA SHOWS 23.8 AND RA2 BASE PLATE SHOWING 4.9 OHMS PER AMM J20-25-01-02AA-366B-A ALL VALUES NORMAL) / 4190604-2 (REMOVED TX RX ANTENNA PER AMP J34-44-05 CLEANED AND INSOPECTED ANTENNA MATING SURFACES IAW AMP J20-25-01-01AA-030A-A WITH NO FINDINGS NOTED REINSTALLED TX AND RX ANTENNA IAW AMP J34-44-05 UP TO STEP 1.11 PERFORMED ELEC BONDING TEST OF TX ANTENNA SHOWING 16 OHMS AND RX ANTENNA SHOWING 17 OHMS IAW AMP J20-25-01-02AAA-366B-A REF LP 4190604 ITEM 1 FOR PREVIOUS VALUES ) / 4190605-1 (ACCOMPLISHED INSTALL OF TX AND RX ANTENNA IAW AMP BD500-A-J3A-44-05-01AAA-720A-A REF LP 4190605 ITEM 2 FOR POS CHECK)/ 4190605-2 (PERFORMED OPS CHECK OF RA IAW AMP BD500-A-34-44-05-01AAA-320AAA OPS CHECK GOOD)/ FOR ALL WORK ACCOMPLISHED.) FOR CORRECTIVE ACTION.'
